Resultats globals: 1 registres trobats en 0.04 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
30 p, 1.1 MB Global dynamics of a SD oscillator / Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
In this paper we derive the global bifurcation diagrams of a SD oscillator which exhibits both smooth and discontinuous dynamics depending on the value of a parameter a. We research all possible bifurcations of this system, including Pitchfork bifurcation, degenerate Hopf bifurcation, Homoclinic bifurcation, Double limit cycle bifurcation, Bautin bifurcation and Bogdanov-Takens bifurcation. [...]
2018 - 10.1007/s11071-017-3979-y
Nonlinear dynamics, Vol. 91, issue 3 (Feb. 2018) , p. 1755-1777  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.